# SDR DALA2021032901843

- Difficulty date: March 24, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 68,797 hours, 28,844 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Drag Fitting
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 69LH ENG DRAG FTG CLAMP-UP AND DIAG BRACE BHEC INSP, HOLE #8 SHOWS CRACK INDICATION. REF AMDS. CORRECTIVE ACTION: REF ERA 590601-14 REV ORG THRU REV 5 FOR REPAIR. (1763632)
